# SDR SWIA201332917

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 24,930 hours, 20,805 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISENGAGED MULTIPLE TIMES AND PITCHED DOWN AGGRESSIVELY.  (FLT 5594)  PERFORMED OPERATIONAL CHECK OF AUTOPILOT, OPS CHECK GOOD AT THIS TIME.  AIRCRAFT UPGRADED TO CAT II AND RVSM STATUS.
